# SDR USAAD97090

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 2424 · AC Regulator
- Part: Gen Control
- Part number: 976J2544
- Condition: Failed
- Location: Nr 2
- Part time: 27,298 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT 417 - FLL-PIT - CLIMBING THROUGH FL270, THE NR 2 GENERATOR WENT OFF LINE.  TRIED TO BRING APU ONLINE, BUT FAILED DUE TO TWO OVERSPEEDS.  DIVERTED TO CLT.  REPLACED THE RIGHT GCU, AND RESET CROSSTIE LOCKOUT.  (M)
